# SDR USAA2010100592198

- Difficulty date: September 9, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Frame
- Part number: D52279028206
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON CURVED EDGE OF E/E DOOR FORWARD RIGHT SIDE OF EXTERNAL STRUCTURE BETWEEN FR38 TO FR39, BEAM 4.  REPLACED CURVED EDGE OF E/E DOOR FORWARD RIGHT SIDE OF EXTERNAL STRUCTURE BETWEEN FR38 TO FR39, BEAM 4 IAW A320 SRM 51-72-11.
